# SDR SWAA2013040314423

- Difficulty date: March 9, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 66,203 hours, 61,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 6555878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER REVEAL CRACKED AT BS 294.5, STR 17R.  REMOVED AND REPLACED REVEAL IAW SRM AND DRAWING.
